# SDR N6WA2012081302

- Difficulty date: August 13, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 23,098 hours, 16,774 cycles
- Engine: Ge CF348C1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Loose
- Location: Pax Door Handle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PAX DOOR MASTER WARNING.  FOUND INNER HANDLE DENT ROLLER ASSY LOOSE. SECURED ROLLER, PAX DOOR OP'S CHECK GOD AT THIS TIME, IAW AMM 52-11-02 & 52-11-00.
